# SDR DLM11011424

- Difficulty date: August 28, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 43,735 hours, 5,148 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT MOST OVEN ON F/O SIDE OF A/C HAD BURNING SMELL WHEN ON.  TURNED OFF, SMELL WENT AWAY.  FOUND REMNANTS OF MELTED PLASTIC BAG IN AFT RT OVEN.  CLEANED OVEN.  INSPECTED OVEN HARNESS AND CONNECTOR.  REINSTALLED, OPS OK.  NO ABNORMAL SMELL NOTED.  HARNESS AND CONNECTOR OK.
